MAUDE Adverse Event Report: BD SUZHOU (MDS) SAF-T-INTIMA; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) SAF-T-INTIMA; INTRAVASCULAR CATHETER
Catalog Number 383313
Medical Device Problem Codes Leak/Splash (1354); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter yel 24ga x.75i leaked.It was reported by the customer that the y port had a crack and the medication leaked.Verbatim: productcomplaint ref 383313, lot 4199702, issue: the y port had a crack and the medication leaked, non hazardous medication.Sample yes kit is requested pt harm no.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Dhr review: the complaint lot#4199702, sku is 383313, assembly in suzhou plant1 on 2024.Aug.20, lot quantity is (b)(4).Review the in-process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations or rework activities for this lot.Return sample analysis: pictures attached and showing tubing is damaged.Retain sample analysis: sampling 2ea from the retain sample of the same lot to check product appearance, no defect detected, leakage test result is within specification as well.Refer to the attachment for retain sample test report.Possible cause analysis: based on the reported information, crack is detected on tubing and cause a leakage, the possible reason is as below: 1.The raw material has defect.2.Component damage happened during assembly.Current manufacture process has taken control procedures as below to protect this kind of possible risk: 1.100% common inspection is performed during each process station start from tubing bonding process.2.Common inspection is performed during packaging process.3.Qc sampling check will inspect the component appearance and do leakage test.We cannot identify which step causes the damage or it's a raw material defect.The retained sample appearance inspection and leakage test is performed, not defect detected, with this we cannot decide the root cause, only analyze possible reasons.
 
Event or Problem Description
No additional information available.

Brand Name
SAF-T-INTIMA
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22459423
Report Number3006948883-2025-00281
Device Sequence Number20928622
Product Code FOZ
UDI-Device Identifier00382903833139
UDI-Public(01)00382903833139(17)280731(10)4199702
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383313
Device Lot Number\
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown